# SDR TIMA201911220001

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- Aircraft time: 32,642 hours, 40,090 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 856MG1
- Condition: Defective
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 11/20/2019 101-UE LOST AIRSPEED INDICATION ON THE LEFT SIDE WHILE IN ROUTE TO CEDAR CITY. THE PILOT WAS ABLE TO LAND WITHOUT INCIDENT. IT IS DETERMINED THAT THE PITOT TUBE WAS ONLY HEATING ON THE AFT PORTION.
